Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 17 found articles
 
 
  Bifurcation and symmetry breaking of solutions of systems of elliptic differential equations
 
 
Title: Bifurcation and symmetry breaking of solutions of systems of elliptic differential equations
Author: Kluczenko, Joanna
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 75 (2012) nr. 11 pages 18 p.
Year: 2012
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands